Nurse error spotlights drug's danger.
Greene L. St. Petersburg Times. June 15, 2006:A1.
This article reports on the death of a pregnant 18-year-old after an overdose of magnesium sulfate.
Free full text
Major congenital malformations after first-trimester exposure to ACE inhibitors.
Cooper WO, Hernandez-Diaz S, Arbogast PG, et al. N Engl J Med. 2006;354:2443-2451.
Maternity ward at Highland under fire from patients.
Vesely R. Inside Bay Area. December 28, 2006.
Oxytocin as a high-alert medication: implications for perinatal patient safety.
Simpson KR, Knox GE. MCN Am J Matern Child Nurs. 2009;34:8-15.
Shaping systems for better behavioral choices: lessons learned from a fatal medication error.
Smetzer J, Baker C, Byrne FD, Cohen MR. Jt Comm J Qual Patient Saf. 2010;36:152-163, 1AP-2AP.
View all related resources...
Find Related Resources by...
Setting of Care
Labor and Delivery
Health Care Providers
Health Care Executives and Administrators
Cognitive Errors ("Mistakes")
Approach to Improving Safety
United States of America
Produced for the
Agency for Healthcare Research and Quality
team of editors
University of California, San Francisco
with guidance from a prominent
. The AHRQ PSNet site was designed and implemented by Silverchair.
Contact AHRQ PSNet
Terms & Conditions
Freedom of Information Act
The White House
USA.gov: U.S. Government Official Web Portal
Agency for Healthcare Research and Quality • 540 Gaither Road Rockville, MD 20850 • Telephone: (301) 427-1364